# SDR ASAA2025092061660

- Difficulty date: September 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Beam
- Part number: 141A61436
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER STUB BEAM GOUGED. GROUNDED - YES. REMOVED AND REPLACED L-1 DOOR UPPER STUB BEAM IAW B737-900 ER SRM 51-40-02. DOT REMOVED.
